# SDR SWIA2019122747381

- Difficulty date: December 5, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Anchor
- Part number: 601R103712
- Condition: Broken
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLAP STUB FAIRING WING REAR SPAR FLAP FITTING (ANCHOR POINT) BROKEN.  REMOVED AND REPLACED BROKEN RH FLAP STUB FAIRING WING REAR SPAR FLAP FITTING (ANCHOR POINT) WITH NEW FITTING INSTALLED WITH 2EA NEW LOCK FASTENERS AND NUTS.  REF SRM.
